# SDR USAA2009012190102

- Difficulty date: December 13, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10753060/005 - CORROSION ON FLOOR BEAM TEE CAP AT BS344, LBL12 TO RBL12.  REPAIRED FLOOR BEAM TEE CAP AT BS 344, LBL12 TO RBL12 IAW SRM 53-10-51.
